# SDR A6WA201846019

- Difficulty date: August 30, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 34,968 hours, 33,611 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

4826 WHILE TRANSFERING BLEEDS TO THE ENGINES AFTER T/O CHECKLIST RECEIV ED LH PACK HI PRESSURE CAUTION MSG. CW QRH PROCEEDURE. MSG REMAINED.  ON CLIMB WITH LG ENGINE AT BELOW 60% N1 RECEIVED LH PACK OVERPRESSURERE DUCED LH ENGINE TO 57% N1 AND CYCLED PACK SW. MSG REMAINED. RETURNED TO CAK  CW LEAK CHECK OF LH PACK IAW AMM 21-51-00. CW OPS CHECK OF LH PACK IAW   AMM 21-51-00. OPS AND LEAK CHECK GOOD.
